# SDR ASAA2016011514822

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,349 hours, 10,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING TASKCARD 78233001, FOUND SEVERAL AFT RT EMERGENCY LIGHTS DID NOT PASS 15 MIN LOAD TEST.  ACFT GROUNDED. R & R EMERGENCY LIGHT BATTERY PACK AT BATTERY CHARGING MODULE M01672 IAW AMM 33-51-06-960-805.
